Oct 10, 2013 - 5:52 am
I don't post too much, but I gain great strength from reading all your posts.
I'll be calling my gyn onc when the office opens, but I thought I'd ask if any of you have had this problem. Last night, after a bought of diahrrea, I had some slight bright red vaginal bleeding. I'm post-hyterectomy, post-chemo, post-pelvic radiation and I currently take Tamoxifen and Megace. My diagnosis is stage IVb endometrial adenocarcinoma. I've been NED for six months and feeling pretty darned good.
I have had a fair amount of vaginal dryness and some atrophy, especially after starting the Tamoxifen, but I do use a vaginal dilator and have occasional intercourse, with lots of lubricant. Sometimes, I'll bleed after intercourse, but I know that can happen with my now fragile vaginal tissue and, according to my gyn onc, not a cause for alarm, in terms of worrying about cancer recurrence.
However, I haven't had vaginal bleeding with a bowel movement before, and I just wondered if anyone else has had this and what their doctor may have advised them.
Thanks all for any insight you can share.